# SDR ASAA2015011310255

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,552 hours, 8,429 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED WHEN ON GROUND.  ACFT GROUNDED.  QRH PROCEDURE COMPLETED AND LIGHT EXTINGUISHED.  NORMAL OPS RESTORED.
